Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Get semi hard erections, stopped masturbation, prescribed anti depressants. Used to get good erections inspite of stress. Suggestions?

Hi, I am 31 Non smoker and non alcoholic, exercises regularly and I used to have Hard Erections before, But within the last couple of weeks I have noticed I get semi hard erection, out of fear I have stopped Mastrubating and watching Porn. I went to my local Doctor he said that Probably i am stressed and lack proper Sleep so therefore he advised me an antidepressant Es Citalopram oxalate tablets. But Honestly, whenever in the past I used to be stressed I would still manage to get a proper erection, So i think this would not help. Please Help
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response

Welcome to HCM.
This is typically stress and anxiety related.
Pls give more time to see if you get better.
Otherwise, erection enhancing medicines can bring your confidence back and can be taken for a short period if you have regular partner.

Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor